2019
Том 71
№ 8

All Issues

Dzhamalov S. Z.

Articles: 1
Article (Russian)

Correctness of one nonlocal boundary-value problem with constant coefficient for the nonlinear mixed-type equation of the second kind of the second order in the space

Dzhamalov S. Z.

↓ Abstract

Ukr. Mat. Zh. - 2019. - 71, № 1. - pp. 47-58

Under certain conditions imposed on the coefficients of the nonlinear mixed-type equation of the second kind of the second order in the space, we prove the correctness of the solution of a nonlocal boundary-value problem.